Hair Restoration Discussion Forum - By and For Hair Loss Patients
Go Back   Forum By and for Hair Loss Patients > Non Surgical Treatments for Baldness > Hair Loss Drugs

Welcome! This forum has over 180,000 posts and 12,000 before and after photos going back several years. To research a topic or physician, click on "Search" and enter the name.

You are currently a guest with limited access. By joining our FREE community you can post on this forum, reply privately to other members and or create your own profile, blog and photo album. Registration is easy, private and free so Join Today!

If you have any problems with the registration or login process, please contact us. If you are new please visit our FAQ.

Hair Loss Drugs Share your opinions and experiences regarding drugs like Propecia (finasteride), Minoxidil and others.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1   Top  
Old 08-31-2012, 02:29 PM
junaidaj's Avatar
Junior Member
New Real Hair Club Member
 
Join Date: Jun 2012
Posts: 10
Last Online: 05-03-2014 02:42 AM
Wink 10 weeks into Minoxidil

Hello friends,

I am 26 year male from India. I was suffering from hair thinning problem from past 3 years. I started using Minoxidil 2% 10 weeks before. Here are my recent pictures, I dont know weather i have gained some hair or not but i will still continue to use it.
Which pattern of hair fall do i fall in?
Attached Thumbnails
Click image for larger version

Name:	IMG_0715.jpg
Views:	0
Size:	47.5 KB
ID:	33660   Click image for larger version

Name:	IMG_0714.jpg
Views:	0
Size:	52.6 KB
ID:	33661   Click image for larger version

Name:	IMG_0713.jpg
Views:	0
Size:	50.3 KB
ID:	33662   Click image for larger version

Name:	IMG_0712.jpg
Views:	0
Size:	46.3 KB
ID:	33663  
Reply With Quote
  #2   Top  
Old 08-31-2012, 04:06 PM
Thehairupthere's Avatar
Senior Member
Mentor Real Hair Club Member
 
Join Date: Oct 2010
Posts: 689
Last Online: 10-14-2013 08:24 PM
Default

It's difficult to say exactly what norwood class you're in because your hair is very short, but overall you look good. It does seem that you're experiencing some thinning on the crown and hairline area so I would say perhaps an early stage 3V. Rogaine does not usually begin show results until about 5-6 months, so keep using it twice a day and don't stop it. You should use the medication for a year to see the actual results, because your hairs need to mature. You may also want to consult with a doctor about propecia (finasteride) as another way of keeping and regrowing your hair.
__________________
I am a consultant for Dr. True and Dr. Dorin. These opinions are my own.

Dr. Robert True and Dr. Robert Dorin are members of the Coalition of Independent Hair Restoration Physicians
Reply With Quote
  #3   Top  
Old 09-17-2012, 11:40 AM
junaidaj's Avatar
Junior Member
New Real Hair Club Member
 
Join Date: Jun 2012
Posts: 10
Last Online: 05-03-2014 02:42 AM
Default

It's now 13 weeks into my treatment. Can see few new hair growing near left temple. I apply Minoxidil 2% twice a day, once at 9 am and other dose at 9 pm. Initially i had scalp itching but with regular use that side effect has gone. I have also started using Propecia 2.5 mg once every 2 day. It been a month since i am on Propecia and i have no side effects as many here were suggesting. Few pimples pop's up every now and then, but that's manageable.

Attaching my updated pic, but camera quality is not that good, but still..
Attached Thumbnails
Click image for larger version

Name:	Picture 5.jpg
Views:	0
Size:	36.0 KB
ID:	34113   Click image for larger version

Name:	Picture 6.jpg
Views:	0
Size:	42.6 KB
ID:	34114   Click image for larger version

Name:	Picture 7.jpg
Views:	0
Size:	33.2 KB
ID:	34115   Click image for larger version

Name:	Picture 8.jpg
Views:	0
Size:	48.1 KB
ID:	34116  
Reply With Quote
  #4   Top  
Old 09-21-2012, 10:20 AM
junaidaj's Avatar
Junior Member
New Real Hair Club Member
 
Join Date: Jun 2012
Posts: 10
Last Online: 05-03-2014 02:42 AM
Default

I have started noticing few gray hair after using Minoxidil, I never had even a single gray hair. am I just assuming things or using Minoxidil causes hair to turn gray?
Reply With Quote
  #5   Top  
Old 10-03-2012, 12:17 PM
Ireland89's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Jul 2012
Posts: 40
Last Online: 03-10-2014 09:45 AM
Default

Quote:
Originally Posted by junaidaj View Post
I have started noticing few gray hair after using Minoxidil, I never had even a single gray hair. am I just assuming things or using Minoxidil causes hair to turn gray?
Hair will do that but if you carry on using it the hair will turn darker over time.

Just a waiting game.
Reply With Quote
  #6   Top  
Old 12-12-2012, 11:13 PM
junaidaj's Avatar
Junior Member
New Real Hair Club Member
 
Join Date: Jun 2012
Posts: 10
Last Online: 05-03-2014 02:42 AM
Default

5 and half months into the medication and i feel great. My head looks full of hair. Really happy that i took the decision to use Minoxidil and propecia(alternative days). Will post my pic soon.
Reply With Quote
  #7   Top  
Old 12-13-2012, 01:33 PM
Ireland89's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Jul 2012
Posts: 40
Last Online: 03-10-2014 09:45 AM
Default

Glad your seeing results! hope I start getting the same in the next 3 months!
Reply With Quote
  #8   Top  
Old 09-26-2013, 10:22 AM
junaidaj's Avatar
Junior Member
New Real Hair Club Member
 
Join Date: Jun 2012
Posts: 10
Last Online: 05-03-2014 02:42 AM
Default

Its been 1 year 2 months since i have started using the drug. It has given me great result. but few months back there was hair shedding more then usual. When i researched on net it said happens some times. Since then i have regained lots of hair. My concern is will my hair shed again or hair shedding occurs annually> Please help me i am confused.
Reply With Quote
  #9   Top  
Old 09-30-2013, 11:50 AM
fransee's Avatar
Junior Member
New Real Hair Club Member
 
Join Date: Sep 2013
Posts: 14
Last Online: 10-25-2013 02:20 PM
Default

Quote:
Originally Posted by junaidaj View Post
Its been 1 year 2 months since i have started using the drug. It has given me great result. but few months back there was hair shedding more then usual. When i researched on net it said happens some times. Since then i have regained lots of hair. My concern is will my hair shed again or hair shedding occurs annually> Please help me i am confused.

I'd like to know the answer to this too
Reply With Quote
  #10   Top  
Old 10-12-2013, 08:00 PM
soonsa's Avatar
Junior Member
Veteran Real Hair Club Member
 
Join Date: Oct 2013
Posts: 26
Last Online: 06-14-2014 02:41 AM
Default

any pictures?
Reply With Quote
Reply

Tags
minoxodil

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 03:20 AM.